White patches on skin

I had my Oesophagectomy in sept 2011, Now over the last few months I have developed a skin problem white patches different sizes and shapes have appeared especially on my hands and wrists. When i am in the sun i tan quite easily and these patches stand out.

Has anybody experienced this problem after having this op?. I do not know whether this is connected to op in anyway or not.

Any replies would be appreciated.


2 Replies

  • It sounds a bit unlikely this long after the operation that it is connected with your oesophagectomy. Sometimes the chemotherapy has a strange effect on your hands and feet, and it is possible that some drugs do affect the pigmentation of your skin, but the only way of finding out is to go to your GP and see what they think - with a possible referral to a dermatologist perhaps.

  • Thanks Alan.

    I will go and see what my GP says.

    Thanks for your advice

    All the best


You may also like...